Additive derivative and multiplicative coderivative operators on MV-algebras

Articles > Article ยท 2019

Authors: Ahmet HAMAL

TURKISH JOURNAL OF MATHEMATICS, International, WoS, 2019, vol 43, pp 879-893

DOI: 10.3906/mat-1810-8

Summary

In this paper we introduce derivative MV-algebras (or MV-algebras with additive derivative operators). We indicate that the derivative MV-algebras are generalizations of closure MV-algebras. Then we investigate the connection between additive derivative operators on MV-algebras and the derivative operators on the greatest Boolean subalgebras of MV-algebras. Finally, we study some properties of the derivative MV-algebras.

View details